| Model Number |
EU2100X15B |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy evo o2 eu ventilator was returned to a third-party service center for service.There was no allegation of harm or injury reported, and the device was not reported to be in patient use at the time of the event.During evaluation at the third-party service center, an error was identified indicating that the o2 proportional valve controlling the flow of o2 to the blower inlet was mechanically stuck open or closed.To address the issue, the device's printed circuit assembly board was replaced.Additionally, the software was updated to version 1.06.15.
Additional Manufacturer Narrative
The reported failure of o2 proportional valve that controls the flow of o2 to the blower inlet is mechanically stuck closed or open is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the reportable malfunction/ allegation identified in this complaint record during testing of the device prior to distribution.